Bleeding whilst on pill: Hello, I started the combined... - BASHH

BASHH
14,431 members2,332 posts

Bleeding whilst on pill

Sunshine1994
Sunshine1994

Hello,

I started the combined pill on the 11th November because I got married on the 25th November and that was when my period was supposed to be due so I could delay my period. I got some cramps like 22nd ish because my period was due that week so I know that’s normal as my body was surpressing it. However I then had sex the 29th November (I’m a virgin) which was kind of painful and I bled a little bit and then I had sex again the day after and then my period came basically on the 1st December during the last couple of days of my 21 day pill cycle. I am now on my 7day break and still on my period, is this normal? I haven’t missed any pills-just weird that I started bleeding even though I was still taking the pill? Help would be appreciated thank you!

1 Reply
oldestnewest

I’ve got the same thing at the moment on the combined pill. I’ve just finished my second plister pack and I had it with the first one too. I’ve read that it takes 3 months for your body to settle into the change of hormones. Im personally going to see what happens after the 3rd plister pack and then speak to the GP. But you know your body’s if you think something not right go to your GP. But I think it’s normal, hope this helps you

You may also like...